# SDR UALA2013041502551

- Difficulty date: April 13, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,917 hours, 26,758 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 310.5-332.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER COMPARTMENT BS 310.5 TO 332.5 RBL 32 HAS UPPER CHANNEL SURFACE CORRODED.   CORROSION MATERIAL LOSS WAS 100%.  REMOVED AND REPLACED UPPER CHANNEL IAW SRM 51-40-02, SRM 53-00-04 AND DWG141N5160.    MAJOR REPAIR
